An Integral Formula for the Complex Intersection Number of Real Cycles in a Real Algebraic Variety with Topologically Rational Singularities


Finashin S.

Journal of Mathematical Sciences volume, vol.119, no.1, pp.124-127, 2004 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 119 Issue: 1
  • Publication Date: 2004
  • Doi Number: 10.1023/b:joth.0000008750.14138.a7
  • Journal Name: Journal of Mathematical Sciences volume
  • Page Numbers: pp.124-127

Abstract

A formula of type indicated in the title is presented and discussed.